CASIA OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Edge theorem for MIMO systems 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS, 2003, 卷号: 50, 期号: 12, 页码: 1577-1580
Authors:  Wang, L;  Wang, ZZ;  Yu, WS;  Zhang, L
Favorite  |  View/Download:24/0  |  Submit date:2015/11/08
Edge Theorem  Interval Polynomials  Multiple-input Multiple Output (Mimo) Systems  Polynomial Matrices  Robustness Analysis  Uncertain Systems  
Stability and strict positive realness of convex polytopes of interval polynomials 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2002, 卷号: 23, 期号: 2, 页码: 211-217
Authors:  Wang, ZZ;  Wang, L;  Yu, WS
Favorite  |  View/Download:12/0  |  Submit date:2015/11/08
Interval Polynomials  Convex Combination Of Polynomials  Hurwitz-stability  Value Set